# SDR UIEA2021071901587

- Difficulty date: July 18, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 89,230 hours
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP ( AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60 )( TRANSFERRED TO MDDR 150385 IAW MEL 49-11-01A, CAT C.  /  LP 1486189: PERFORMED FIM. 49-11 FT 988. NO DEFECTS NOFECTS NOTED. APU OPS CHECK GOOD. THIS CLEARS DMI 150385. MCC NOTIFIED. PLACARDS REMOVED. )
